# SDR COMA0360283

- Difficulty date: June 20, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 17,076 hours, 15,560 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5099 CABIN DOOR OUTER HANDLE CAUTION MESSAGE.  AIRCRAFT DID NOT PRESSURIZE.  COULD NOT DUPLICATE.  DOOR OPERATES NORMAL, AIRCRAFT PRESSURIZES NORMAL.
